# SDR ASAA2023040442758

- Difficulty date: April 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 31,828 hours, 9,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10978
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 31,883 hours, 9,951 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINTES. RESET. COMES BACK ON. GROUNDED - YES.  REMOVED AND REPLACED LH PACK ACM REF B737-900 AMM 21-51-04.
